Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1190 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 1, 1987, pp. 101–116
DOI: 10.2977/prims/1195176847

Published online: 1987-02-28

The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities

Nobuyuki Tose[1]

(1) Keio University, Yokohama, Japan

No abstract available for this article.

No keywords available for this article.

Tose Nobuyuki: The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities . Publ. Res. Inst. Math. Sci. 23 (1987), 101-116. doi: 10.2977/prims/1195176847